MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558680
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus, as the anatomy is unknown.Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.Because the product was not returned, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.Block h11: investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.However, a ship history review was performed to identify the most probable lots, and a manufacturing review of the most probable lots did not identify any anomalies or deviations that could have contributed to the event.A product labeling review identified that the device was used per the instruction for use (ifu) / product label.A risk review was completed and confirmed that the event of balloon leak was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a dilation procedure performed on an unknown date.During the procedure, there was a pressure loss, and the balloon could not be inflated to 4.5 atm.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.The anatomy location of the procedure is unknown and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus, as the anatomy is unknown.Block d4, h4: (additional information).Block h11: investigation results the device has been received for analysis; however, the analysis is still in progress.A report will be submitted with the investigation results after the investigation has been completed.A review of the manufacturing documentation for this device was unable to be performed as the lot number was unknown.However, a ship history review was performed to identify the most probable lots, and a manufacturing review of the most probable lots did not identify any anomalies or deviations that could have contributed to the event.A product labeling review identified that the device was used per the instruction for use (ifu) / product label.A risk review was completed and confirmed that the event of balloon leak was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24592431
Report Number3005099803-2026-00943
Device Sequence Number12995046
Product Code FGE
UDI-Device Identifier08714729797562
UDI-Public(01)08714729797562(17)281123(10)38031623
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558680
Device Catalogue NumberM00558680
Device Lot Number0038031623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/18/2026
04/24/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/15/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown